On the optimality of limit cycles in dynamic economic systems
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Journal of Economics Zeitschrift für Nationalökonomie.
Volume (Year): 53 (1991)
Issue (Month): 1 (February)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=108909
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Cass, David & Shell, Karl, 1976. "Introduction to Hamiltonian dynamics in economics," Journal of Economic Theory, Elsevier, vol. 12(1), pages 1-10, February.
- Wirl, Franz, 1994. "A new route to cyclical strategies in two-dimensional optimal control models," Ricerche Economiche, Elsevier, vol. 48(2), pages 165-173, June.
- William A. Brock & Jose A. Scheinkman, 1974.
"Global Asymptotic Stability of Optimal Control Systems with Applications to the Theory of Economic Growth,"
85, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Brock, William A. & Scheinkman, JoseA., 1976. "Global asymptotic stability of optimal control systems with applications to the theory of economic growth," Journal of Economic Theory, Elsevier, vol. 12(1), pages 164-190, February.
- Medio, Alfredo, 1987.
"Oscillations in optimal growth models,"
Journal of Economic Behavior & Organization,
Elsevier, vol. 8(3), pages 413-427, September.
- Becker, Gary S & Murphy, Kevin M, 1988.
"A Theory of Rational Addiction,"
Journal of Political Economy,
University of Chicago Press, vol. 96(4), pages 675-700, August.
- Gary S. Becker & Kevin M. Murphy, 1986. "A Theory of Rational Addiction," University of Chicago - George G. Stigler Center for Study of Economy and State 41, Chicago - Center for Study of Economy and State.
- Kemp, Murray C & Long, Ngo Van & Shimomura, Koji, 1993. "Cyclical and Noncyclical Redistributive Taxation," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 34(2), pages 415-29, May.
- Benhabib, Jess & Nishimura, Kazuo, 1979. "The hopf bifurcation and the existence and stability of closed orbits in multisector models of optimal economic growth," Journal of Economic Theory, Elsevier, vol. 21(3), pages 421-444, December.
- Levhari, David & Liviatan, Nissan, 1972. "On stability in the saddle-point sense," Journal of Economic Theory, Elsevier, vol. 4(1), pages 88-93, February.
- Sorger, Gerhard, 1989. "On the optimality and stability of competitive paths in continuous time growth models," Journal of Economic Theory, Elsevier, vol. 48(2), pages 526-547, August.
- Tyrrell Rockafellar, R., 1976. "Saddle points of Hamiltonian systems in convex Lagrange problems having a nonzero discount rate," Journal of Economic Theory, Elsevier, vol. 12(1), pages 71-113, February.
- Benhabib, Jess, 1978. "A note on optimal growth and intertemporally dependent preferences," Economics Letters, Elsevier, vol. 1(4), pages 321-324.
- Wan, Henry, 1970. "Optimal Saving Programs under Intertemporally Dependent Preferences," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 11(3), pages 521-47, October.
- Alexandre Scheinkman, Jose, 1976. "On optimal steady states of n-sector growth models when utility is discounted," Journal of Economic Theory, Elsevier, vol. 12(1), pages 11-30, February.
- Iannaccone, Laurence R., 1986. "Addiction and satiation," Economics Letters, Elsevier, vol. 21(1), pages 95-99.
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page. reading list or among the top items on IDEAS.Access and download statisticsgeneral information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F. Baum).
If references are entirely missing, you can add them using this form.